# SDR YENA2020050510325

- Difficulty date: May 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 75,038 hours, 27,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ELONGATED HOLES ON WING SKIN PANEL FUEL TANK RIB17 ON RH WING; REF: ARM W/O 2020 81/1 N/R 2020-117580. PERMANENT REPAIR INAW A320 SRM 57-27-11-300-002. THIS REPAIR IS CAT B AND MUST BE INSPECTED AT 28.900FC OR 57,800 FC FROM A/C FIRST FLIGHT AND SUBSEQUENT INSPECTIONS AT 4800FC OR 9600FH. METHOD OF INSPECTION IS GVI IAW SRI 57-21-11-205-036. LONGER BOLTS ARE INSTALLED.
